# SDR CA190219008

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 304887201
- Condition: Distorted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT THE LEFT-HAND ENGINE EMITTED A LOUD NOISE, PROMPTING THE CREW TO SHUT DOWN THE ENGINE. THIS IS FOLLOWED BY SMOKE ENTERING THE CABIN. THE CREW THEN DECIDED TO DIVERT FOR A SAFE LANDING. THE AIRCRAFT LANDED UNEVENTFULLY 15 MINUTES LATER AND WAS RECEIVED BY EMERGENCY SERVICES.
